# SDR IPXA10562213

- Difficulty date: July 22, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR FRAME FLANGE HAVE 3 GOUGES 46 INCHES FROM FWD END AND 4 TO 8 INCHES FROM LOWER END AT BS 530.  REPAIRED PER ER# 10-3664 DATED 19AUG10
